Large deviations for heavy-tailed factor models
2009 (English)In: Statistics and Probability Letters, ISSN 0167-7152, Vol. 79, no 3, 304-311 p.Article in journal (Refereed) Published
We study large deviation probabilities for a sum of dependent random variables from a heavy-tailed factor model, assuming that the components are regularly varying. Depending on the regions considered, probabilities are determined by different parts of the model.
Place, publisher, year, edition, pages
2009. Vol. 79, no 3, 304-311 p.
Probability Theory and Statistics
IdentifiersURN: urn:nbn:se:kth:diva-7579DOI: 10.1016/j.spl.2008.08.011ISI: 000263424000005ScopusID: 2-s2.0-58149502560OAI: oai:DiVA.org:kth-7579DiVA: diva2:12649
QC 201008112007-11-072007-11-072010-11-19Bibliographically approved